# SDR DALA1246050914

- Difficulty date: July 11, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 62,169 hours, 47,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK STA 1032 TO 1309 RBL 22 CHAFED AND CORRODED AROUND SCREW HOLES.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK SECTION FS 1032-1108 RBH 22 IAW DC-9/MD80 SRM 51-30-1.
